Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 8
HTML articles powered by AMS MathViewer

Complete reducibility in good characteristic
Alastair J. Litterick and Adam R. Thomas PDF
Trans. Amer. Math. Soc. 370 (2018), 5279-5340
Hyperbolicity of cyclic covers and complements
Yuchen Liu PDF
Trans. Amer. Math. Soc. 370 (2018), 5341-5357
A special Cayley octad
Artie Prendergast-Smith PDF
Trans. Amer. Math. Soc. 370 (2018), 5359-5379
Spaces of conics on low degree complete intersections
Xuanyu Pan PDF
Trans. Amer. Math. Soc. 370 (2018), 5381-5400
Restricting invariants of unitary reflection groups
Nils Amend, Angela Berardinelli, J. Matthew Douglass and Gerhard Röhrle PDF
Trans. Amer. Math. Soc. 370 (2018), 5401-5424
$\mathscr {B}$-free sets and dynamics
Aurelia Dymek, Stanisław Kasjan, Joanna Kułaga-Przymus and Mariusz Lemańczyk PDF
Trans. Amer. Math. Soc. 370 (2018), 5425-5489
Monodromy of rank 2 twisted Hitchin systems and real character varieties
David Baraglia and Laura P. Schaposnik PDF
Trans. Amer. Math. Soc. 370 (2018), 5491-5534
Hilbert scheme of twisted cubics as a simple wall-crossing
Bingyu Xia PDF
Trans. Amer. Math. Soc. 370 (2018), 5535-5559
Spherical space forms revisited
Daniel Allcock PDF
Trans. Amer. Math. Soc. 370 (2018), 5561-5582
Real bounds and quasisymmetric rigidity of multicritical circle maps
Gabriela Estevez and Edson de Faria PDF
Trans. Amer. Math. Soc. 370 (2018), 5583-5616
A sharp $k$-plane Strichartz inequality for the Schrödinger equation
Jonathan Bennett, Neal Bez, Taryn C. Flock, Susana Gutiérrez and Marina Iliopoulou PDF
Trans. Amer. Math. Soc. 370 (2018), 5617-5633
Detecting geometric splittings in finitely presented groups
Nicholas W. M. Touikan PDF
Trans. Amer. Math. Soc. 370 (2018), 5635-5704
On the length of fully commutative elements
Philippe Nadeau PDF
Trans. Amer. Math. Soc. 370 (2018), 5705-5724
Majorization in C*-algebras
Ping Wong Ng, Leonel Robert and Paul Skoufranis PDF
Trans. Amer. Math. Soc. 370 (2018), 5725-5759
On groups of Hölder diffeomorphisms and their regularity
David Nicolas Nenning and Armin Rainer PDF
Trans. Amer. Math. Soc. 370 (2018), 5761-5794
Malliavin calculus for non-Gaussian differentiable measures and surface measures in Hilbert spaces
Giuseppe Da Prato, Alessandra Lunardi and Luciano Tubaro PDF
Trans. Amer. Math. Soc. 370 (2018), 5795-5842
Center manifolds without a phase space
Grégory Faye and Arnd Scheel PDF
Trans. Amer. Math. Soc. 370 (2018), 5843-5885
On compact $3$-manifolds with nonnegative scalar curvature with a CMC boundary component
Pengzi Miao and Naqing Xie PDF
Trans. Amer. Math. Soc. 370 (2018), 5887-5906
Yes, the “missing axiom” of matroid theory is lost forever
Dillon Mayhew, Mike Newman and Geoff Whittle PDF
Trans. Amer. Math. Soc. 370 (2018), 5907-5929
Wave front sets of reductive Lie group representations II
Benjamin Harris PDF
Trans. Amer. Math. Soc. 370 (2018), 5931-5962
The irreducible modules and fusion rules for the parafermion vertex operator algebras
Chunrui Ai, Chongying Dong, Xiangyu Jiao and Li Ren PDF
Trans. Amer. Math. Soc. 370 (2018), 5963-5981
The degenerate Eisenstein series attached to the Heisenberg parabolic subgroups of quasi-split forms of $Spin_8$
Avner Segal PDF
Trans. Amer. Math. Soc. 370 (2018), 5983-6039